# SDR HALA2018111900590

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 61,682 hours, 11,474 cycles
- System (JASC): 2610 · Detection System
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - F/O WINDSHIELD TOP EDGE VISIBLE ARCING IN NIGHT FLIGHT CONDITIONS, DE-LAMINATION STARTING ON WINDOW TOP EDGE.// REMOVED AND REPLACED WINDSCREEN IAW AMM TASK 56-41-01-404-017, OPS CHECK GOOD.
